Applied Mathematics

Vol.6 No.6(2015), Paper ID 56933, 14 pages

DOI:10.4236/am.2015.66094

 

A Multinomial Theorem for Hermite Polynomials and Financial Applications

 

Francois Buet-Golfouse

 

Department of Mathematics, Ecole Normale Superieure de Cachan, Cachan, France

 

Copyright © 2015 Francois Buet-Golfouse et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Buet-Golfouse, F. (2015) A Multinomial Theorem for Hermite Polynomials and Financial Applications. Applied Mathematics, 6, 1017-1030. doi: 10.4236/am.2015.66094.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.